Skip to Content

Can heartburn be a side effect of victoza?

Responses (3)

Rajive Goel 16 Nov 2010

Heartburn has not been a documented side effect of taking victoza, however you must talk to the doctor who prescribed the med., take care & be well!

danmarkban 5 Dec 2010

I have been on Victoza about 4 weeks and have heartburn daily. I never suffered from it before starting Victoza. I also had nausea and headache for the first week or so, but they went away.

Rajive Goel 6 Dec 2010

Good, maybe the heartburn shall also go away with time, but would recommend that you seek medical advice if gets too bothersome.

Take care & be well!

challena 1 Jan 2012

I started Victoza on 12/9/11 and today is 1/1/12... I have very bad heartburn daily since and getting worse. I never had it before except on a rare occasion when sick or eating REALLY spicy food. Antiacids don't help. I also have had one really low blood sugar... Yikes... 26. The nausea is not as bad as it was with Byetta. I have had a dull headache for the last 2 weeks as well. I HATE going to and talking with the doctor but I may have to call. I do think Heartburn is a side effect of this med and it makes sense that it would be if the stomach doesn't empty as much. I don't want to stop taking this med since I am losing weight (thru the Holidays nonetheless) and my bloodsugar is improving. Also, I will get full very fast... stay full... but out of the blue become starving... hunger like I have never experienced before. But I will eat... fill up very fast and then be satisfied for quite awhile.

skii 22 Nov 2010

No,maybe because your stomach is empty alot it's causing it.If your having it to the point where your have to take something constanly i would say something.Maybe you could take the over the counter 24hr pill but check with the pharmacist to make sure it doesn't conflict with your med.

Brz94 29 Aug 2016

Yes. I have also been on Victoza and taking the 1.8 dose now. I have had heartburn for about 1 week now and have never had it before. I did some research and found out that heartburn is in fact a common side effect of taking Victoza. Hope this helps

More common:
Abdominal or stomach cramps, discomfort, or pain
acid or sour stomach
back pain
belching
body aches or pain
constipation
decreased appetite
heartburn
indigestion
loss of voice
pain or tenderness around the eyes and cheekbones
sneezing
stuffy nose
swollen mouth and tongue
unpleasant taste
urge to have bowel movement

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions